American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information
View Article: PDF

[2] Catherine Lee. A minimum fixed point theorem for smooth fiber preserving maps. Proc. Amer. Math. Soc. 135 (2007) 1547-1549. MR 2276665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Janez Mrcun. On isomorphisms of algebras of smooth functions. Proc. Amer. Math. Soc. 133 (2005) 3109-3113. MR 2159792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Armando Machado. A locally closed set with a smooth group structure is a Lie group . Proc. Amer. Math. Soc. 84 (1982) 303-307. MR 637188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. Burns. Remark on the zero locus of a smooth function . Proc. Amer. Math. Soc. 70 (1978) 83-84. MR 0474363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1